MathSciNet Relay Station
MathSciNet bibliographic data
MR1166538 58F05 (58F11)
Mañé, Ricardo On the minimizing measures of Lagrangian dynamical systems. Nonlinearity 5 (1992), no. 3, 623–638.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement